18 Endeavor, Suite 200, Irvine, CA

Am I having a serious reaction to Juvederm Vollure?

Cosmetic Treatments QuestionsCategory: VollureAm I having a serious reaction to Juvederm Vollure?
A patient asked 3 years ago
I had vollure done 2 months ago, and immediately after, I felt clammy and lightheaded. The next few days, I was having hot spots on various parts of body including my face & behind my eyes. My body felt tingly and my lips would occasionally feel prickly. Recently, I’ve been dizzy and having prickly feeling on my head and body jolts. I’m trying to figure out if there is any correlation to the juvederm or am I just paranoid. Is it possible that the filler could’ve travelled through my bloodstream?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago
Systemic Reaction to Vollure
Report
Hi and thank you for your question! The symptoms you describe are quite systemic and highly unlikely to be related to localized injection of Vollure. There is possibility of allergic reaction to a component of the filler, but even that is not expected to be long lasting and fit the picture you described. I recommend seeing an Internist to be checked and do some work ups and rule out other medical conditions. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.



Annual Beauty Day

Join Us Virtually to Celebrate Another Successful Year!
Saturday Sept 26, 2020 10 am - 2 pm

(You can join or leave the event anytime while the event is live)

Online Sale Running from Fri Sept 25 to Sun Sept 27

Annual Beauty Day